Programming

Return to the programming website


Event Track Schedule for FFF #40 by Time

Generated: Mon Feb 20 10:30:48 EST 2017

Track Schedules for all public sessions sorted by starting time.

See also this full, the bios (short), the description (short), the timeslots (short), the tracks (short), the rooms (short), or the grid.

 


Author Readings

Author ReadingsLori Perkins(m)—Sat 12:00 PM1hr418

 


Communication

Headspace ConceptsTrialsinner(m)—Fri 8:00 PM1hr 30minRest. Annex
It's OK to Hit Them : So Long as They are into That Sort of ThingRoughinamorato(m)—Fri 8:00 PM1hr 30minSouth County
Poly 101David Wraith(m)—Fri 9:45 PM1hr 30minRest. Annex
That Ain't Necessarily So: Lies, Exaggerations and Silly Shit You Keep Hearing in the Scene.Laura Antoniou(m)—Fri 9:45 PM1hr 30minSouth County
Asking For it: Negotiation Practices : Get What You Want And Get it GoodRoughinamorato(m)—Sat 8:00 PM1hr 30minBlackstone
Sex Positive (What Does it mean?)David Wraith(m)—Sat 8:00 PM1hr 30minRest. Annex
Consent Counts: Project of the NCSF (National Coalition for Sexual Freedom)Vivienne(m)—Sun 10:00 AM1hr 30minRest. Annex
When Things go Wrong : What to Do & What to LearnMax(m)—Sun 10:00 AM1hr 30minNaragansett A
Pedular Enthusiasm: Foot Massage Demo Foot Fetishism PlayshopP.E.T.E.(m)—Sun 11:45 AM1hr 30minNaragansett C

 


EVENT

7th Annual Fetish Fashion ShowFri 8:00 PM3hrNaragansett A
Fetish SpeakeasySat 8:00 PM5hrNaragansett A

 


Gender

Double Edge: BDSM and TransgenderRaven Kaldera(m)—Sat 4:30 PM1hr 30minNaragansett B

 


General Skills

SkullgasmFriday Blaise(m)—Fri 9:45 PM1hr 30minBlackstone
Kink 101Coral(m)—Sat 9:00 AM1hr 30minNaragansett C
Kissing for Maximun Erotic EffectChrisMarks(m)—Sat 9:00 AM1hr 30minNaragansett A
Backdoor Antics: Practicals of Anal SexMidori(m)—Sat 1:00 PM1hr 30minNaragansett B
They're Sexy, I'm Not.: How To Get Over It And Find You!Coral(m)—Sat 2:45 PM1hr 30minRest. Annex
A Fist Full of FunCourtney Jane(m)—Sat 6:15 PM1hr 30minSouth County
Introduction to Violet WandsLady Shimla(m)—Sat 6:15 PM1hr 30minRest. Annex
How to Give/Go to a Play Party ...: and Get Invited BackLeather By Danny(m)—Sat 9:45 PM1hr 30minRest. Annex
Rubber Bondage DemonstrationRubber Jason(m)—Sat 9:45 PM1hr 30minSouth County
Fucking With Your CameraRopeRider(m)—Sun 1:45 PM1hr 30minBlackstone

 


Humor

Tickle Playshop w/ Suspension TicklingP.E.T.E.(m)—Sat 10:45 AM1hr 30minNaragansett C
Balloon Bondage: (A Terribly Serious Class)Roughinamorato(m)—Sat 4:30 PM1hr 30minNaragansett C

 


Impact

CaningMax(m)—Fri 6:15 PM1hr 30minBlackstone
Intro to Rough Body PlayRoughinamorato(m)—Sat 1:00 PM1hr 30minNaragansett A
Spanking From Mild to WildChrisMarks(m)—Sat 4:30 PM1hr 30minRest. Annex
Stingers, Quirts, and Cats, Oh My!ChrisMarks(m)—Sun 10:00 AM1hr 30minNaragansett B

 


Lounge

Captive Moments Photography Exhibit FridayAllForHisEgoFri 6:00 PM2hr518
Bootblacking FridayRabbit(m)—Fri 7:00 PM3hrBootblacking
Captive Moments Charity Reveal: Photographer/Model Meet and GreetAllForHisEgoFri 8:00 PM2hr518
Captive Moments Photography Exhibit SaturdayAllForHisEgoSat 10:00 AM12hr518
Pony PaddockLa Dresseuse(m)—Sat 10:30 AM7hr 30minSouth County
Bootblacking SaturdayRabbit(m)—Sat 11:00 AM11hrBootblacking
Rope LoungeTwitch-the-Switch, KnowThenThyself, justDerekSat 11:00 AM7hrBlackstone
Captive Moments Photography Exhibit SundayAllForHisEgoSun 10:00 AM6hr518
Whip LoungeDomino(m)—Sun 10:30 AM5hr 30minSouth County
Bootblacking SundaySun 11:00 AM6hrBootblacking

 


Movement

Trigger Point MassageChrisMarks(m)—Fri 8:00 PM1hr 30minBlackstone
NELA Kink Yogasepiessa(m)—Sat 10:45 AM1hr 30minNaragansett A

 


Power and Authority Exchange

Femdom Round TableMiss Cindy(m)—Sat 10:45 AM1hr 30minRest. Annex
Bonding & Spirituality in D/sEric Pride(m)—Sat 1:00 PM1hr 30minNaragansett C
Creative Disobedience: the Art of Being a WiseassLaura Antoniou(m)—Sat 2:45 PM1hr 30minNaragansett C
Poly D/s PanelRaven Kaldera(m), JoshSat 2:45 PM1hr 30minNaragansett B
Mapping Your D/s ArchetypeMidori(m)—Sat 6:15 PM1hr 30minBlackstone
Dominant Oral SexFriday Blaise(m)—Sat 8:00 PM1hr 30minSouth County
Switches PanelLola(m), Friday Blaise, NaughtyBaby, NaughtyRalphieSun 10:00 AM1hr 30minBlackstone
Have a Cookie!Laura Antoniou(m)—Sun 11:45 AM1hr 30minBlackstone
Macho Submission WorkshopDavid Wraith(m)—Sun 11:45 AM1hr 30minNaragansett A
Giving and Accepting ServiceMax(m)—Sun 1:45 PM1hr 30minNaragansett A

 


Role Play

Emotional EdgeplayRaven Kaldera(m)—Sat 1:00 PM1hr 30minRest. Annex
Erotic Hypnosis 101 for the Intensely CuriousHypnoguru(m)—Sat 2:45 PM1hr 30minNaragansett A
Interrogation: The Border Between Play and RealityEric Pride(m)—Sat 4:30 PM1hr 30minNaragansett A
Erotic HumiliationMidori(m)—Sun 10:00 AM1hr 30minNaragansett C
Anatomy of a Scene: Preparation, Construction and ExecutionEric Pride(m)—Sun 1:45 PM1hr 30minNaragansett B
Discovering your Inner SadistMurphy Blue(m)—Sun 1:45 PM1hr 30minRest. Annex

 


Rope

Intro to Rope BondageMurphy Blue(m)—Sat 9:00 AM1hr 30minNaragansett B
Bondage From the Bottoms' PerspectiveMax(m)—Sat 10:45 AM1hr 30minNaragansett B
Let's Talk HogtiesMurphy Blue(m)—Sun 11:45 AM1hr 30minNaragansett B
Tying MenTrialsinner(m)—Sun 1:45 PM1hr 30minNaragansett C

 


Social

New England Hypnosis NELA SIGNELA - NE Hypno SIG(m)—Fri 6:00 PM1hr418
NELA Welcome Wagon - FridayOpn(m)—Fri 6:15 PM1hr 30minSouth County
MAsT Mass MeetingRailen Panther(m)—Fri 7:00 PM2hr418
Queer Meet and GreetFri 9:00 PM1hr418
NELA Welcome Wagon - Saturday: Welcome WagonOpn(m)—Sat 9:45 AM1hrBlackstone
Scent Meet and Greetenergi(m)—Sat 10:00 AM1hr418
Rhode Island Meet and GreetSat 11:00 AM1hr418
Femdom Meet and GreetSat 1:00 PM1hr418
Latex / Rubber Meet n GreetRubber Jason(m)—Sat 2:00 PM1hr418
NE-DS Meet n GreetSilverdreams(m)—Sat 3:00 PM1hr418
Erotic Artists Meet n GreetKikea(m)—Sat 4:00 PM1hr418
Swingers Meet and GreetSat 5:00 PM1hr418
TNG Meet & Greet: Hosted by BTNGSolipsistic(m)—Sat 6:00 PM1hr418
The Society (Connecticut) Meet and GreetTasha Rose(m)—Sat 7:00 PM1hr418
New York Meet and GreetEric Pride(m)—Sat 8:00 PM1hr418
Electrical Play Meet n GreetSat 9:00 PM1hr418
VASE (Vermont) Meet and GreetSat 9:45 PM1hrBlackstone
NEPups Meet and SniffCorey(m)—Sun 10:00 AM1hr418
Trainers and Puppies/Animals Meet n GreetMissAdora(m)—Sun 11:00 AM1hr418
Switches Meet n GreetNaughtyBaby(m), NaughtyRalphieSun 12:00 PM1hr418
Bootblacking Meet and GreetRabbit(m)—Sun 1:00 PM1hr418
Littles PlaytimeSun 2:00 PM2hr418

 


Spirituality

Shabbat ServicesFri 4:45 PM1hr 15min418

 


Vendor

Mandatory Vendor IntroductionLeather By Danny(m)—Fri 6:30 PM1hrRest. Annex
Vending - NELA Associates Only SaturdaySat 10:30 AM30minVending
Vending - SaturdaySat 11:00 AM7hrVending
Vending - NELA Associates Only SundaySun 10:30 AM30minVending
Vending - SundaySun 11:00 AM5hrVending